I went to the doctor yesterday and have a sinus infection and bronchitis. I was prescribed a 250 mg Z pack. I have read alot online about how it can make your heart race and such. I am very scary about this because I have anxiety problems anyway and I do not like stuff that makes my heart race. Could anyone give any insight on this? Thanks!
Azithromycin is a good antibiotic. The heart beating fast is a rare side effect. Many people have taken it without a problem.
Take it if Doctor say to, then if you have problems call him/her they will change you.
The Z pack is a good antibiotic and will quickly help... rarely will cause heart racing... You will be OK... promise... took it many times
- Azithromycin Information for Consumers
- Azithromycin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Azithromycin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.